| Catalog Number |
IAB-S840C |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "during procedure, when tired inflated the balloon it ruptured lead to not being able to use in the procedure".Additional information states that the iab catheter was removed and not replaced.No patient injury or cosnequence reported.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "during procedure, when tired inflated the balloon it ruptured lead to not being able to use in the procedure".Additional information states that the iab catheter was removed and not replaced.No patient injury or consequence reported.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).The reported complaint for "the balloon it ruptured" is not able to be confirmed.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action is required at this time.The reported complaint will be monitored for any developing trends.If the product is returned at a later date, a full investigation of the sample will be completed.